# SDR DLL10953604

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 20121
- Condition: Failed
- Location: L-2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG - EMERGENCY EXIT OVERHEAD AISLE LIGHT, LEFT SIDE B/C FWD LIGHT INOP.  POPS BREAKER CB-3 ON BATTERY PACK PWR SUPPLY AT L-2 DOOR.  REPLACED FLOOR TRACK BATTERY POWER SUPPLY, CKS OK.
